# SDR UALA2010121504587

- Difficulty date: December 15, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 76,174 hours, 12,259 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: Faulty
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2ND OBSERVERS OXYGEN MASK MIC WILL NOT TRANSMIT.   REPLACED MASK ASSY, NO LEAKS NOTED. MIC STILL DOSEN'T TRANSMIT ON PA OR TO VHF.
